Table of Contents
Geometry
Volume 2013 (2013), Article ID 497191, 6 pages
http://dx.doi.org/10.1155/2013/497191
Research Article

Sufficient Conditions for Meromorphically -Valent Starlikeness and Close-to-Convexity

1Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 14 October 2012; Accepted 6 December 2012

Academic Editor: JinLin Liu

Copyright © 2013 B. A. Frasin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Aouf, “A generalization of meromorphic multivalent functions with positive coefficients,” Mathematica Japonica, vol. 35, no. 4, pp. 609–614, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. R. Kulkarni, U. H. Naik, and H. M. Srivastava, “A certain class of meromorphically p-valent quasi-convex functions,” Panamerican Mathematical Journal, vol. 8, no. 1, pp. 57–64, 1998. View at Google Scholar · View at MathSciNet
  3. H. M. Srivastava and S. Owa, Current Topics in Analytic Function Theory, World Scientific Publishing Co, River Edge, NJ, USA, 1992. View at MathSciNet
  4. H. M. Srivastava, H. M. Hossen, and M. K. Aouf, “A unified presentation of some classes of meromorphically multivalent functions,” Computers & Mathematics with Applications, vol. 38, no. 11-12, pp. 63–70, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Miller, “Convex meromorphic mappings and related functions,” Proceedings of the American Mathematical Society, vol. 25, pp. 220–228, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Ch. Pommerenke, “On meromorphic starlike functions,” Pacific Journal of Mathematics, vol. 13, pp. 221–235, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Clunie, “On meromorphic schlicht functions,” Journal of the London Mathematical Society, vol. 34, pp. 215–216, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Owa, H. E. Darwish, and M. K. Aouf, “Meromorphic multivalent functions with positive and fixed second coefficients,” Mathematica Japonica, vol. 46, no. 2, pp. 231–236, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. C. Royster, “Meromorphic starlike multivalent functions,” Transactions of the American Mathematical Society, vol. 107, pp. 300–308, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. L. Mogra, T. R. Reddy, and O. P. Juneja, “Meromorphic univalent functions with positive coefficients,” Bulletin of the Australian Mathematical Society, vol. 32, no. 2, pp. 161–176, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. A. Uralegaddi and M. D. Ganigi, “A certain class of meromorphically starlike functions with positive coefficients,” Pure and Applied Mathematika Sciences, vol. 26, no. 1-2, pp. 75–81, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. E. Cho, S. H. Lee, and S. Owa, “A class of meromorphic univalent functions with positive coefficients,” Kobe Journal of Mathematics, vol. 4, no. 1, pp. 43–50, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. K. Aouf, “On a class of meromorphic multivalent functions with positive coefficients,” Mathematica Japonica, vol. 35, no. 4, pp. 603–608, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. K. Aouf, “On a certain class of meromorphic univalent functions with positive coefficients,” Rendiconti di Matematica e delle sue Applicazioni Serie VII, vol. 11, no. 2, pp. 209–219, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. A. Uralegaddi and C. Somanatha, “New criteria for meromorphic starlike univalent functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 137–140, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. A. Frasin, “Differential operator of meromorphic p-valent functions,” Tamkang Journal of Mathematics, vol. 43, pp. 417–421, 2012. View at Google Scholar
  17. B. A. Frasin and M. Darus, “On certain meromorphic functions with positive coefficients,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 4, pp. 615–623, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 3, pp. 469–474, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. S. Miller and P. T. Mocanu, “Differential subordinations and inequalities in the complex plane,” Journal of Differential Equations, vol. 67, no. 2, pp. 199–211, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Nunokawa, “On properties of non-Carathéodory functions,” Proceedings of the Japan Academy, Series A, vol. 68, no. 6, pp. 152–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. P. Goyal and J. K. Prajapat, “A new class of meromorphic multivalent functions involving certain linear operator,” Tamsui Oxford Journal of Mathematical Sciences, vol. 25, no. 2, pp. 167–176, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet